# SDR USAA2013112200005

- Difficulty date: November 18, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N256AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 26847
- Aircraft time: 84,458 hours, 15,650 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 1181740044
- Part serial: 000778
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK DELAMINATION ON RT AILERON AT APPROXIMATELY 75 INCHES OTBD OF INBD END & 13.5 INCHES FWD OF AFT TE.  REPLACED RT AILERON IAW JOB CARD 12L56027004.
